# SDR FDEA201105201936

- Difficulty date: May 20, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 51,797 hours, 33,668 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 652533411
- Condition: Dented
- Location: Bs 540 S17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTRUDING DENT, EXTERIOR SKIN BS 540, STR 17L.  DENT OUT OF LIMITS IAW SRM 53-00-01 FIG 101. CUT OUT DAMAGED AREA IAW SRM 52-30-01 FIGURE 201 REPAIR 4.   FABRICATED DOUBLER AND FILLER IAW SRM 52-30-01 FIGURE 201 REPAIR 4 AND INSTALLED IAW SRM 52-30-01 FIGURE 201 REPAIR 4.
